Spectral geometry of singular Riemannian spaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)575-657
Number of pages83
JournalJournal of Differential Geometry
Volume18
Issue number4
StatePublished - 1983

Fingerprint

Spectral Geometry

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Spectral geometry of singular Riemannian spaces. / Cheeger, Jeff.

In: Journal of Differential Geometry, Vol. 18, No. 4, 1983, p. 575-657.

Research output: Contribution to journalArticle

@article{9a47edc9061a4c2ba9dd76ca8861e9d7,
title = "Spectral geometry of singular Riemannian spaces",
author = "Jeff Cheeger",
year = "1983",
language = "English (US)",
volume = "18",
pages = "575--657",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "4",

}

TY - JOUR

T1 - Spectral geometry of singular Riemannian spaces

AU - Cheeger, Jeff

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84972545480&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972545480&partnerID=8YFLogxK

M3 - Article

VL - 18

SP - 575

EP - 657

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 4

ER -